# SDR 20000821SH007

- Difficulty date: August 4, 2000
- Submitted: August 21, 2000
- Operation: General aviation
- Aircraft: N1195X
- Make and model: Piper PA-28-151
- Aircraft serial: 287515324
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 65319004
- Condition: Elongated
- Location: Attach Flange
- Part time: 11,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SEVERAL OCCASIONS DURING INSPECTIONS, THE LT LANDING GEAR TO WING SPAR CAP LOWER BOLTS WAS FOUND BROKEN, USUALLY ONE BOLT.  LESS FREQUENTLY, AN UPPER BOLT COULD BE FOUND BROKEN.  THE MOUNT HOLES IN BOTH THE SPAR CAPS AND GEAR CYLINDER WERE FOUND ELONGATED.  AIRCRAFT MANUFACTURER HAD NO AUTHORIZED REPAIR FOR THIS CONDITION.  AIRCRAFT WAS REPAIRED BY DER APPROVAL.  FOR SEVERAL YEARS, THIS AIRCRAFT HAD MADE A TIGHT LEFT 180 DEGREE TURN INTO ITS PACKING AREA AS A TRAINING AIRCRAFT.  (X)
